It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am a 37 year old male on 60 mg Strattera and 100 mg Wellbutrin per day. Initially, I had the same "sensation" during ejaculation. In addition to that, I had the following occur; I was running during lunch which is common for me. At around the 3-mile mark (in a 5 mile run), I suddenly felt the urge to urinate. Luckily, I was running along the beach and was able to go immediately. I got another 50 yards or so, and felt the urge again. I stopped, went again, but very little came out. Another 25 yards, felt the urge once again, but this time I couldnít go at all. I felt a lot of pain, and couldnít even walk. Again, as luck would have it, a friend was having lunch nearby, so I hobbled to towards their way and had them take me to the emergency room. Yes it was that painful. I felt like I was going to pee my pants, but when I would stand at the toilet, nothing came out. To make a long story short, the doctor at the ER knew what meds I was taking, but didnít attribute this sensation to the Strattera. They ran a urinalysis and found nothing. They also performed an STD test (talk about pain, I had to hold back my reflexes from punching the guy). So they put me on some antibiotics and sent me on my way, in case it was a bladder infection their tests couldnít detect.

[QUOTE=Brian850]Can anybody tellme if the sexual side effects diminish after a while? I know thispost has been up for a while and i wanted to check back to see if the sexual side effects are still as bad as they were when they first started happening...?? I just reached 80mgs and have begun to get all the side-effects mentioned here, unfortunetly. Any info would be appreciated![/QUOTE]

I hate to say I put up with these side effects for over 2 months and they didn't diminish at all. They actually continually got worse, that's why I stopped taking Strattera. Read my earlier post on 4/28 regarding my incident while running. Let me tell you, that was pain.
[QUOTE=hyperev]I hate to say I put up with these side effects for over 2 months and they didn't diminish at all. They actually continually got worse, that's why I stopped taking Strattera. Read my earlier post on 4/28 regarding my incident while running. Let me tell you, that was pain.[/QUOTE]

I read that abouthow you were running and felt like you had to go and nothing came out, then went to the hospital right?? I'm guessing the doc had no idea what was going on, my doc didn't even know what stratterawas when i asked about it and after prescribing it to me he warned me of the side-effects by reading a book he had which detailed the correct dosage for thousands of drugs. (this list by the way DID NOT include sexual side effects, i read it myself) I forget the book but the drugs were rganized by disease or problem (i.e.strattera was listed under ADD next to ritilin) I can't beleive this side effect is not taken seriously, and i am MORE THAN WILLING TO BET that during clinical trials, MOST, i bet 80% of the males were not willing to tell the trial doc that he was having sexual side effects, or he was too ashamed to do so, that is why it is said to only occur in 1% or something like that. It obviously dousn't and Elli Lilly needs to address this. Even in the white-book i have on the drug from a Lilly researcher who gave a powerpoint presentation on it (it was a book that the audience could look at to follow the presentation) it said that the low occurance of sexual side effects can be attributed to the low percentage ofmales willing to tell their doctors when they occur.
[QUOTE=Brian850]I read that abouthow you were running and felt like you had to go and nothing came out, then went to the hospital right?? I'm guessing the doc had no idea what was going on, my doc didn't even know what stratterawas when i asked about it and after prescribing it to me he warned me of the side-effects by reading a book he had which detailed the correct dosage for thousands of drugs. (this list by the way DID NOT include sexual side effects, i read it myself) I forget the book but the drugs were rganized by disease or problem (i.e.strattera was listed under ADD next to ritilin) I can't beleive this side effect is not taken seriously, and i am MORE THAN WILLING TO BET that during clinical trials, MOST, i bet 80% of the males were not willing to tell the trial doc that he was having sexual side effects, or he was too ashamed to do so, that is why it is said to only occur in 1% or something like that. It obviously dousn't and Elli Lilly needs to address this. Even in the white-book i have on the drug from a Lilly researcher who gave a powerpoint presentation on it (it was a book that the audience could look at to follow the presentation) it said that the low occurance of sexual side effects can be attributed to the low percentage ofmales willing to tell their doctors when they occur.[/QUOTE]

You're right, the doctor didn't have any idea what Strattera was about. That's why he gave me a friggin' STD test (ouch!). Now, you don't think Eli Lilly would want to downplay this side effect, do you? They wouldn't do that for more profit, would they? Read about their unethical marketing practices in Florida for Prozac Weekly, ubsurd. Now I'm not going to make this a Eli Lilly bashing post, but I don't trust them.





All times are GMT -7. The time now is 11:12 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!